Weak integrals defined on Euclidean n-space

James Brooks; Jan Mikusiński

Studia Mathematica (1972)

  • Volume: 44, Issue: 5, page 501-505
  • ISSN: 0039-3223

How to cite


Brooks, James, and Mikusiński, Jan. "Weak integrals defined on Euclidean n-space." Studia Mathematica 44.5 (1972): 501-505. <http://eudml.org/doc/217710>.

author = {Brooks, James, Mikusiński, Jan},
journal = {Studia Mathematica},
language = {eng},
number = {5},
pages = {501-505},
title = {Weak integrals defined on Euclidean n-space},
url = {http://eudml.org/doc/217710},
volume = {44},
year = {1972},

AU - Brooks, James
AU - Mikusiński, Jan
TI - Weak integrals defined on Euclidean n-space
JO - Studia Mathematica
PY - 1972
VL - 44
IS - 5
SP - 501
EP - 505
LA - eng
UR - http://eudml.org/doc/217710
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.